Continued fractions and order-preserving homeomorphism.



Downloads per month over past year

Lupianez, Francisco Gallego (2001) Continued fractions and order-preserving homeomorphism. Journal of Computational and Applied Mathematics, 136 (1-2). pp. 255-258. ISSN 0377-0427

[thumbnail of 29.pdf] PDF
Restringido a Repository staff only


Official URL:


We study in this paper a modification of continued fractions defined by the author, such that its lexicographic order coincides with the linear order of real numbers. This fact has beautiful consequences in Topology. Indeed, it gives the possibility to construct a nice open basis for the Sorgenfrey line.

Item Type:Article
Uncontrolled Keywords:Continued fractions; Topology; Open basis
Subjects:Sciences > Mathematics > Number theory
Sciences > Mathematics > Topology
ID Code:15302
Deposited On:22 May 2012 09:49
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page